# SDR AALA201807099026

- Difficulty date: July 3, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 65,972 hours, 8,486 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: BAT5054
- Part serial: D01151
- Condition: Failed
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 PASSENGER DOOR EMERGENCY POWER ASSIST SYSTEM, BATTERY FAILED.  REPLACED DOOR ASSIST BATTERY PACK IAW AMM 52-11-20.   CHECKED GOOD, OK FOR SERVICE.
